# SDR DXTA200702431

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 4,020 hours, 2,423 cycles
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sight Glass
- Part number: 30B627501
- Condition: Cracked
- Location: Left Engine
- Part time: 4,020 hours, 2,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENG OIL PRESS LOW EICAS MSG ON CLIMB OUT. (OIL PRESS 5 PSI INDICATED ON LT ENG) COMPLIED WITH QRH AND SECURED/SHUTDOWN ENG. REMOVED LT ENGINE UPPER AND LOWER COWLS. FOUND OIL FILLER NECK SIGHT GLASS LEAKING. REMOVED OIL FILLER NECK SIGHT P/N 30B6275-01 NSN AND INSTALLED NEW OIL FILLER NECK P/N 30B6275-01 NSN. REFERENCE MM 79-20-04 AS IAW MM 05-50-00. REMOVED OIL FILTER P/N 30B6070-1 NSN AND INSPECTED FOR DEBRIS, NO DEBRIS FOUND AT THIS TIME. REINSTALLED NEW FILTER P/N 30B6070-1 NSN. REFERENCE MM 79-20-01.
